Optimal Design of Piezolaminated Structures Using B-Spline Finite Strip Models and Genetic Algorithms

AuthID
P-007-TP5
3
Author(s)
Document Type
Article
Year published
2010
Published in
International Journal of Computational Methods in Engineering Science and Mechanics
Volume 11, Issue 4, Pages 185-195
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-77954050312
Source Identifiers
ISSN: 1550-2287
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.